AGENDA
              Every session:
Speaker 1 and 2: 15-20 minutes each
Q&A: 20 minutes
Speaker 3 and 4: 15-20 minutes each
Q&A: 20 minutes
March 21th, 2017        
Tempo Horários Auditório        
1h 09:00 Keynote Speaker: How to write and have your projects accepted ? Chair: Ig Mike Joy (Warwick)    
09:30      
2h 10:00 Break - Petit Four   In the room    
10:00 Session 2: Inclusive learning  Chair: Seiji 2 Speakers     Total Speakers: 10
10:30      
11:00 Session 3: Learner Modelling (theory and praxis) Chair: Ig 2 Speakers    
11:30      
1h30m 12:00 Lunch Time and Free Time for Networking (French Beach Hotel)        
12:30              
13:00              
2h 13:30 Session 3: Learner Modelling (theory and praxis) Chair: Ig 4 Speakers          
14:00            
14:30            
15:00            
0h15m 15:30 Coffee + Tea + Water Break              
1h 16:00 Session 4: Adaptive e-learning, ITS, Personalisation, gamification and educational games  Chair: Craig 2 Speakers          
16:30            
1h 17:00 Keynote Speaker: How to become an international recognized researcher ? Chair: Alexandra Riichiro Mizoguchi (JAIST)          
17:30            
- 18:00 Dinner Time (French Beach)              
18:30              
19:00              
  20:00                
2h 20:30                
21:00                
21:30                
22:00